Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vaginal discharge after having Plan B?

My condom broke about 14 days ago. I took a Plan B pill about 45 minutes after intercourse. Today I experienced some sort of rare discharge. It was tissue-like kind of like jellyfish-looking. I don't quite know how to explain it but I'd like to know what's going on and if it's something to worry about
Wed, 19 Nov 2014
Report Abuse
  User's Response
HI
Well come to HCM
Chances of infection is very likely and this can not be pregnancy if you are just worried about this, I would treat this case with "Povidone iodine" suppository to be inserted in vagina three times in day, this is nothing to worry because this would be fine soon, take care and have a nice day.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my name is Nicole, for the past few weeks I ve been noticing some changes with the color and texture of my discharge. Around two weeks ago I...